Plongements quasiisométriques du groupe de Heisenberg dans L p , d’après Cheeger, Kleiner, Lee, Naor
Séminaire de théorie spectrale et géométrie, Tome 25 (2006-2007), pp. 159-176.

Bref survol du théorème de non-plongement de J. Cheeger et B. Kleiner pour le groupe d’Heisenberg dans L 1 .

This is a short survey of Cheeger and Kleiner’s nonembeddability theorem for Heisenberg group into L 1 .

DOI : https://doi.org/10.5802/tsg.253
Classification : 20F65,  46B03,  46B22,  49Q15,  68Q17,  68W25
Mots clés : lipschitzien, plongement, espace de Banach, périmètre, groupe d’Heisenberg, algorithme
@article{TSG_2006-2007__25__159_0,
     author = {Pansu, Pierre},
     title = {Plongements quasiisom\'etriques du groupe de {Heisenberg} dans $L^p$, d{\textquoteright}apr\`es {Cheeger,} {Kleiner,} {Lee,} {Naor}},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {159--176},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {25},
     year = {2006-2007},
     doi = {10.5802/tsg.253},
     mrnumber = {2478814},
     zbl = {1170.46304},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/tsg.253/}
}
TY  - JOUR
AU  - Pansu, Pierre
TI  - Plongements quasiisométriques du groupe de Heisenberg dans $L^p$, d’après Cheeger, Kleiner, Lee, Naor
JO  - Séminaire de théorie spectrale et géométrie
PY  - 2006-2007
DA  - 2006-2007///
SP  - 159
EP  - 176
VL  - 25
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/tsg.253/
UR  - https://www.ams.org/mathscinet-getitem?mr=2478814
UR  - https://zbmath.org/?q=an%3A1170.46304
UR  - https://doi.org/10.5802/tsg.253
DO  - 10.5802/tsg.253
LA  - fr
ID  - TSG_2006-2007__25__159_0
ER  - 
Pansu, Pierre. Plongements quasiisométriques du groupe de Heisenberg dans $L^p$, d’après Cheeger, Kleiner, Lee, Naor. Séminaire de théorie spectrale et géométrie, Tome 25 (2006-2007), pp. 159-176. doi : 10.5802/tsg.253. http://www.numdam.org/articles/10.5802/tsg.253/

[1] Ambrosio, Luigi Some fine properties of sets of finite perimeter in Ahlfors regular metric measure spaces, Adv. Math., Volume 159 (2001) no. 1, pp. 51-67 | MR 1823840 | Zbl 1002.28004

[2] Arora, Sanjeev; Hazan, Elad; Kale, Satyen; Society, IEEE Computer O(logn) approximation to SPARSEST CUT in O(n 2 ) time, 45th Annual IEEE Symposium on Foundations of Computer Science (FOCS 2004) (2004)

[3] Arora, Sanjeev; Lee, James R.; Naor, Assaf Euclidean distortion and the sparsest cut, J. Amer. Math. Soc., Volume 21 (2008) no. 1, p. 1-21 (electronic) | MR 2350049 | Zbl 1132.68070

[4] Assouad, Patrice Espaces métriques, plongements, facteurs, U.E.R. Mathématique, Université Paris XI, Orsay, 1977 (Thèse de doctorat, Publications Mathématiques d’Orsay, No. 223-7769) | MR 644642 | Zbl 0396.46035

[5] Assouad, Patrice Plongements lipschitziens dans R n , Bull. Soc. Math. France, Volume 111 (1983) no. 4, pp. 429-448 | Numdam | MR 763553 | Zbl 0597.54015

[6] Bourgain, J. On Lipschitz embedding of finite metric spaces in Hilbert space, Israel J. Math., Volume 52 (1985) no. 1-2, pp. 46-52 | MR 815600 | Zbl 0657.46013

[7] Bourgain, J. The metrical interpretation of superreflexivity in Banach spaces, Israel J. Math., Volume 56 (1986) no. 2, pp. 222-230 | MR 880292 | Zbl 0643.46013

[8] Bretagnolle, Jean; Dacunha-Castelle, Didier; Krivine, Jean-Louis Lois stables et espaces L p , Ann. Inst. H. Poincaré Sect. B (N.S.), Volume 2 (1965/1966), pp. 231-259 | Numdam | MR 203757 | Zbl 0139.33501

[9] Cheeger, Jeff; Kleiner, Bruce Differentiating maps into L 1 , and the geometry of BV functions, arXiv :math/0611954

[10] Cheeger, Jeff; Kleiner, Bruce On the differentiability of Lipschitz maps from metric measure spaces to Banach spaces, Inspired by S. S. Chern (Nankai Tracts Math.), Volume 11, World Sci. Publ., Hackensack, NJ, 2006, pp. 129-152 | MR 2313333

[11] De Giorgi, Ennio Nuovi teoremi relativi alle misure (r-1)-dimensionali in uno spazio ad r dimensioni, Ricerche Mat., Volume 4 (1955), pp. 95-113 | MR 74499 | Zbl 0066.29903

[12] Deza, Michel Marie; Laurent, Monique Geometry of cuts and metrics, Algorithms and Combinatorics, 15, Springer-Verlag, Berlin, 1997 | MR 1460488 | Zbl 0885.52001

[13] Enflo, Per On the nonexistence of uniform homeomorphisms between L p -spaces, Ark. Mat., Volume 8 (1969), p. 103-105 (1969) | MR 271719 | Zbl 0196.14002

[14] Franchi, Bruno; Serapioni, Raul; Serra Cassano, Francesco On the structure of finite perimeter sets in step 2 Carnot groups, J. Geom. Anal., Volume 13 (2003) no. 3, pp. 421-466 | MR 1984849 | Zbl 1064.49033

[15] Goemans, Michel X. Semidefinite programming in combinatorial optimization, Math. Programming, Volume 79 (1997) no. 1-3, Ser. B, pp. 143-161 Lectures on mathematical programming (ismp97) (Lausanne, 1997) | MR 1464765 | Zbl 0887.90139

[16] Gromov, M. Asymptotic invariants of infinite groups, Geometric group theory, Vol. 2 (Sussex, 1991) (London Math. Soc. Lecture Note Ser.), Volume 182, Cambridge Univ. Press, Cambridge, 1993, pp. 1-295 | MR 1253544

[17] Gromov, M. Random walk in random groups, Geom. Funct. Anal., Volume 13 (2003) no. 1, pp. 73-146 | MR 1978492 | Zbl 1122.20021

[18] Heinonen, Juha; Koskela, Pekka From local to global in quasiconformal structures, Proc. Nat. Acad. Sci. U.S.A., Volume 93 (1996) no. 2, pp. 554-556 | MR 1372507 | Zbl 0842.30016

[19] Kadecʼ, M. Ĭ. On the connection between weak and strong convergence, Dopovidi Akad. Nauk Ukraïn. RSR, Volume 1959 (1959), pp. 949-952 | MR 112021 | Zbl 0086.09301

[20] Kakutani, Shizuo Mean ergodic theorem in abstract (L)-spaces, Proc. Imp. Acad., Tokyo, Volume 15 (1939), pp. 121-123 | MR 354 | Zbl 0021.41304

[21] Khot, Subhash; Vishnoi, Nisheeth K.; Society, IEEE Computer The Unique Games Conjecture, Integrality Gap for Cut Problems and the Embeddability of Negative Type Metrics into l 1 ., 46th Annual IEEE Symposium on Foundations of Computer Science (FOCS 2005) (2005), pp. 53-62

[22] Klee, V. Mappings into normed linear spaces, Fund. Math., Volume 49 (1960/1961), pp. 25-34 | MR 126690 | Zbl 0117.08303

[23] Lee, James; Naor, Assaf; Society, IEEE Computer L p metrics on the Heisenberg group and the Goemans-Linial conjecture, 47th Annual IEEE Symposium on Foundations of Computer Science (FOCS 2006) (2005), p. 99-108, Preprint (2006)

[24] Linial, Nathan; Matousek, J. Squared 2 metrics into 1 , Open Problems (2002)

[25] Linial, Nathan; London, Eran; Rabinovich, Yuri The geometry of graphs and some of its algorithmic applications, Combinatorica, Volume 15 (1995) no. 2, pp. 215-245 | MR 1337355 | Zbl 0827.05021

[26] Pauls, Scott D. The large scale geometry of nilpotent Lie groups, Comm. Anal. Geom., Volume 9 (2001) no. 5, pp. 951-982 | MR 1883722 | Zbl 1005.53033

[27] Semmes, Stephen On the nonexistence of bi-Lipschitz parameterizations and geometric problems about A -weights, Rev. Mat. Iberoamericana, Volume 12 (1996) no. 2, pp. 337-410 | MR 1402671 | Zbl 0858.46017

[28] Tessera, Romain Asymptotic isoperimetry on groups and uniform embeddings into Banach spaces Preprint (2006)

[29] Yu, Guoliang The coarse Baum-Connes conjecture for spaces which admit a uniform embedding into Hilbert space, Invent. Math., Volume 139 (2000) no. 1, pp. 201-240 | MR 1728880 | Zbl 0956.19004

Cité par Sources :